# SDR 2007UALA01580

- Difficulty date: May 18, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 46,790 hours, 16,320 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Jumper
- Part number: 59191
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR MOUNTED ESCAPE PATH LIGHTING INOP FROM ROW 9 TO 13.  RECONNECTED JUMPER CABLE.
